# SDR AU961154

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690
- Propeller: Hartzl HCB3TN5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Bird Strike
- Location: Main Frame Sys
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT HIT BY SEAGULL DURING LANDING
